# SDR 04FDEA02908

- Difficulty date: October 11, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC01541
- Condition: Corroded
- Location: Zone 500
- Part time: 70,219 hours, 25,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP OUTBOARD HINGE AT LOCATION NR 1 INBOARD AND OUTBOARD LUGS HAVE CORROSION.  REMOVED CORROSION FROM LOCATION  NR 1 MOUNTING SURFACE IAW DACCMM 57-44-07 AND FEDEX EA8-5750-  81473.  PRIMED LUGS IAW DC10 SRM 57-21-01 VOLUME I, BEGINNING BORE 1.255 INCH REMOVED .0200 INCH FINAL 1.2360 INCH FOUND TO BE WITHIN LIMITS IAW DACCMM 57-44-07.
